Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Existence results for abstract neutral functional differential equations


Authors: Eduardo Hernández and Donal O'Regan
Journal: Proc. Amer. Math. Soc. 137 (2009), 3309-3318
MSC (2000): Primary 35R10, 34K40; Secondary 34K30
Published electronically: June 3, 2009
MathSciNet review: 2515400
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we discuss the existence of solutions for a class of abstract partial neutral functional differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35R10, 34K40, 34K30

Retrieve articles in all journals with MSC (2000): 35R10, 34K40, 34K30


Additional Information

Eduardo Hernández
Affiliation: Departamento de Matemática, I.C.M.C. Universidade de São Paulo, Caixa Postal 668, 13560-970, São Carlos SP, Brazil
Email: lalohm@icmc.usp.br

Donal O'Regan
Affiliation: Department of Mathematics, National University of Ireland, Galway, Ireland
Email: donal.oregan@nuigalway.ie

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09934-1
PII: S 0002-9939(09)09934-1
Keywords: Neutral equations, mild solutions, classical solutions.
Received by editor(s): April 3, 2008
Published electronically: June 3, 2009
Communicated by: Peter A. Clarkson
Article copyright: © Copyright 2009 American Mathematical Society